# SDR UALA2011041101758

- Difficulty date: April 10, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 81,587 hours, 13,133 cycles
- Engine: Pwa PW4060
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 15F6996723
- Condition: Cracked
- Location: Row 20 Rt
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AROUND ROW 20 RT FLOOR SOFT HAS SLIGHT INDENTATION.  FLOOR PANEL HAS 18 IN CRACK DOWN CENTER.  ACCOMPLISHED INTERIM REPAIR IAW EVA 80757.
